Multi-site correlation functions in two-dimensional lattice gases

Danani, A, Ferrando, R, Scalas, E and Torri, M (1996) Multi-site correlation functions in two-dimensional lattice gases. Physica A: Statistical Mechanics and its Applications, 223 (1-2). pp. 149-166. ISSN 0378-4371

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Q Science > QC Physics > QC0170 Atomic physics. Constitution and properties of matter Including molecular physics, relativity, quantum theory, and solid state physics
Depositing User: Enrico Scalas
Date Deposited: 03 Oct 2014 11:44
Last Modified: 03 Oct 2014 11:44
URI: http://sro.sussex.ac.uk/id/eprint/50322
📧 Request an update